# SDR UALA2010062802286

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 53,486 hours, 19,730 cycles
- Engine: Iae V2527A5
- System (JASC): 2100 · Air Conditioning System
- Part: Computer
- Part number: 87292325V06
- Part serial: 1026
- Condition: Faulty
- Location: Ecam
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM VENT BLOWER FAULT. FLIGHT DIVERTED.  REPLCED AEVC 10HQ PER MM. REPLACED SKIN AIR INLET VALVE 15HQ PER MM. REPLACED SKIN AIR OUTLET VALVE 22HQ PER MM (P/N VFT300A1AMDTA - SERIAL 2041). ACP SUCCESSFUL OP TEST OF AVIONICS EQUIPMENT VENTILATION SYSTEM.
